×

Global exponential stability of impulsive fuzzy cellular neural networks with mixed delays and reaction-diffusion terms. (English) Zbl 1198.34094

Summary: The global exponential stability of impulsive fuzzy cellular neural networks with mixed delays and reaction-diffusion terms is considered. By establishing an integro-differential inequality with impulsive initial condition and using the properties of \(M\)-cone and eigenspace of the spectral radius of nonnegative matrices, several new sufficient conditions are obtained to ensure the global exponential stability of the equilibrium point for fuzzy cellular neural networks with delays and reaction-diffusion terms. These results extend and improve the earlier publications. Two examples are given to illustrate the efficiency of the obtained results.
Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

MSC:

34D20 Stability of solutions to ordinary differential equations
34A07 Fuzzy ordinary differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Yang T, Yang LB, Wu CW, Chua LO. Fuzzy cellular neural networks: theory. In: Proceedings of IEEE international workshop on cellular neural networks and applications; 1996. p. 181-6.
[2] Yang T, Yang LB, Wu CW, Chua LO. Fuzzy cellular neural networks: applications. In: Proceedings of IEEE international workshop on cellular neural networks and applications; 1996. p. 225-30.
[3] Yang, T.; Yang, L.B., The global stability of fuzzy cellular neural network, IEEE trans circ syst I, 43, 880-883, (1996)
[4] Liu, Y.Q.; Tang, W.S., Exponential stability of fuzzy cellular neural networks with constant and time-varying delays, Phys lett A, 323, 224-233, (2004) · Zbl 1118.81400
[5] Yuan, K.; Cao, J.D.; Deng, J.M., Exponential stability and periodic solutions of fuzzy cellular neural networks with time-varying delays, Neurocomputing, 69, 1619-1627, (2006)
[6] Huang, T.W., Exponential stability of fuzzy cellular neural networks with distributed delay, Phys lett A, 351, 48-52, (2006) · Zbl 1234.82016
[7] Huang, T.W.; Zhang, L.H., Exponential stability of fuzzy cellular neural networks with unbounded delay, Lecture notes comput sci, 3496, 168-173, (2005) · Zbl 1082.68636
[8] Huang, T.W., Exponential stability of delayed fuzzy cellular neural networks with diffusion, Chaos, solitons & fractals, 31, 658-664, (2007) · Zbl 1138.35414
[9] Wang, J.; Lu, J.G., Global exponential stability of fuzzy cellular neural networks with delays and reaction-diffusion terms, Chaos, solitons & fractals, 38, 878-885, (2008) · Zbl 1146.35315
[10] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[11] Gopalsamy, K., Stability of artificial neural networks with impulses, Appl math comput, 154, 783-813, (2004) · Zbl 1058.34008
[12] Lakshmikantham, V.; Liu, X.Z.; Sathananathan, S., Impulsive integro-differential equations and extensions of lyapunov’s method, Appl anal, 32, 203-214, (1989) · Zbl 0653.45009
[13] Xu, D.Y.; Yang, Z.C., Impulsive delay differential inequality and stability of neural networks, J math anal appl, 305, 107-120, (2005) · Zbl 1091.34046
[14] Xu, D.Y.; Zhu, W.; Long, S.J., Global exponential stability of impulsive integro-differential equation, Nonlinear anal, 64, 2805-2816, (2006) · Zbl 1093.45004
[15] Xu, D.Y.; Yang, Z.G.; Yang, Z.C., Exponential stability of nonlinear impulsive neutral differential equations with delays, Nonlinear anal, 67, 1426-1439, (2007) · Zbl 1122.34063
[16] Zhu, W.; Xu, D.Y.; Huang, Y.M., Global impulsive exponential synchronization of time-delayed coupled chaotic systems, Chaos, solitons & fractals, 35, 5, 904-912, (2008) · Zbl 1141.37019
[17] Xia, Y.H.; Cao, J.D.; Huang, Z.K., Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses, Chaos, solitons & fractals, 34, 5, 1599-1607, (2007) · Zbl 1152.34343
[18] Xiong, W.M.; Zhou, Q.Y.; Xiao, B.; Yu, Y.H., Global exponential stability of cellular neural networks with mixed delays and impulses, Chaos, solitons & fractals, 34, 3, 896-902, (2007) · Zbl 1137.34358
[19] Huang, Z.T.; Yang, Q.G.; Luo, X.S., Exponential stability of impulsive neural networks with time-varying delays, Chaos, solitons & fractals, 35, 4, 770-780, (2008) · Zbl 1139.93353
[20] Huang, T.W.; Roque-Sol, M., Stability of fuzzy cellular neural networks with impulses, Lecture notes comput sci, 3971, 243-248, (2006)
[21] Berman, A.; Plemmons, R.J., Nonnegative matrices in mathematical sciences, (1979), Academic New York · Zbl 0484.15016
[22] Horn, R.A.; Johnson, C.R., Matrix analysis, (1985), Cambridge University Press · Zbl 0576.15001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.